# SDR 2A6R2021050760501

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 4,970 hours, 16,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105103
- Condition: Cracked
- Location: Zone 200
- Part time: 4,970 hours, 16,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND THE RIGHT SIDE OF THE 5 ALPHA FRAME CRACKED.  INSTALLING A DOUBLER P/N L533M1105103 OVER THE EXISTING 5 ALPHA FRAME AS PER THE SRM
